MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD SUREPREP¿ CAPILLARY TUBES- HEPARINIZED; TUBE, COLLECTION, CAPILLARY BLOOD

BECTON, DICKINSON & CO. (SPARKS) BD SUREPREP¿ CAPILLARY TUBES- HEPARINIZED; TUBE, COLLECTION, CAPILLARY BLOOD
Catalog Number 420317
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd sureprep¿ capillary tubes- heparinized that there was leaking/broken bottle containing patient sample.The following information was provided by the initial reporter: customer states - stocking item end user is stating that the blood is being spill out of the tube.
 
Additional Manufacturer Narrative
D4.Medical device lot #: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.E.6 initial reporter e-mail: (b)(6).H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event description: "customer states - stocking item end user is stating that the blood is being spill out of the tube.¿ complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: the review of the device history record could not be performed as no lot number was provided.Sample analysis: no returns or photos were available.An inspection of the retention samples could not be performed as a lot number was not provided.Evaluations results: based on the investigation, no defect was observed.No complaint trend has been observed.Investigation conclusion: based on the evaluation of the investigation, the complaint was not confirmed.No further actions will be taken as no confirmed trend has been identified.However, bd will continue to monitor for trending.

Brand Name
BD SUREPREP¿ CAPILLARY TUBES- HEPARINIZED
Common Device Name
TUBE, COLLECTION, CAPILLARY BLOOD
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17627442
Report Number1119779-2023-00946
Device Sequence Number6135686
Product Code GIO
UDI-Device Identifier30382904203178
UDI-Public30382904203178
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K884623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number420317
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown